# SDR CALA2025072106759

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524064
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED AT STA 540 BL0 TO RBL24 MKD DOT 038 REF AAR N/R 97524961 INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0, DWG: 143A0060. WORK ACCOMPLISHED BY V945157 ESFR TRANSACTION COMPLETE REMOVED AND REPLACED MAIN CABIN CENTER SECTION FLOOR SUPPORT AT STA 540 BL0 TO RBL24 IAW SRM 51-40-02-0G-0, DWG: 143A0060. ESFR NO.1415 CREATED BY U348570 MICHAH HOLDEN WORK ACCOMPLISHED BY V945157 AAR INSP-212
